# SDR FDEA200812015032

- Difficulty date: December 1, 2008
- Submitted: December 2, 2008
- Operation: Air carrier
- Aircraft: N716FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 358
- Aircraft time: 33,428 hours, 33,404 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: A4600003434100
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR BOARD BROKEN IN 3 PIECES, BETWEEN FR 47 - 51, 4TH BOARD FROM LEFT.  FABRICATED NEW FLOOR BOARD USING OLD BOARD AS TEMPLATE IAW FEDEX DWG SRZ 25-  005 REV G.
